Differential and Integral Equations
- Differential Integral Equations
- Volume 13, Number 7-9 (2000), 1149-1188.
Bounded positive solutions of rotationally symmetric harmonic map equations
We consider bounded positive solutions $\alpha$ of rotationally symmetric harmonic map equations. We study the continuity of the maps $\alpha' (0) \mapsto \alpha (\infty)$ and $\alpha (1) \mapsto \alpha (\infty)$ in connection with the Dirichlet problem at infinity. Regularity at zero, local properties and conditions for positive solutions to be blowing up, unbounded, or bounded are discussed.
Differential Integral Equations, Volume 13, Number 7-9 (2000), 1149-1188.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34B18: Positive solutions of nonlinear boundary value problems
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 58E20: Harmonic maps [See also 53C43], etc.
Cheung, Leung-Fu; Law, Chun-Kong; Leung, Man-Chun. Bounded positive solutions of rotationally symmetric harmonic map equations. Differential Integral Equations 13 (2000), no. 7-9, 1149--1188. https://projecteuclid.org/euclid.die/1356061215